I have spoken to my doctor and the pharmacist. They pass if off as a minor problem and my doctor prescribed Levaquin after Cipro. Only learning from this website did I discontinue the use of the drug. I stopped taking Levaquin only after 1 pill and am feeling very confused right now. I sit here, trying to spell everything correctly ( never had a problem before) and walk outside to my parking garage and can't remember where I parked.
The work is that I have an hour commute to work and find myself not concentrating on driving and am paranoid that I will get into an accident. My initial reactions included memory loss, not knowing what day it was, night sweats, bed spins, afraid to go to sleep because I thought that I wouldn't wake up and dizziness. It feels like that I have been painting in a small room for a long time. I have no concept of time, more or less days. I can't remember what I have already done during the day. Most of you ask what is your doctor doing about it. My doctor said that the soonest he can see me is Monday. I don't want to feel stupid by going the the emergency room. I have never had any reaction to antibiotics before and thought it was something that I had eaten or just a bad flu.
I am really scared and don't know how long this will last. It is like a nightmare and I cannot believe that only 3500 people tested this drug before the FDA released it!!!
Last Updated 6/15/04